# SDR AALA201801309019

- Difficulty date: January 22, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 59,374 hours, 15,457 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Defective
- Location: Nr 1
- Stage of operation: TO
- How discovered: V
- Nature of condition: E, A
- Precautionary procedure: C

## Discrepancy

THE FLIGHT REJECTED TAKE-OFF DUE TO A COMPRESSOR STALL ON NR 1 ENGINE.  WITNESSES SAW FLAMES COMING OUT AND A BANGING NOISE ALERTED THE CREW.  REJECTED TAKE-OFF INITIATED AT 40KTS.  THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED MCM CARD 72-92-12 FOR COMPRESSOR SURGE.  REMOVED AND REPLACED THE  EEC SUPERVISORY AND LIMITER IAW AMM 73-21-07,  DEDICATED GENERATOR IAW AMM 73-21-08, TRANSIENT PRESSURE SENSOR UNIT IAW AMM 75-32-15, BLEED VALVE CONTROL UNIT IAW AMM 75-32-01, AND ALTITUDE SWITCH IAW AMM 75-32-07, ACCOMPLISHED AIRLFOW CONTROL TEST 3 IAW AMM 71-00-00, AND ACCELERATION, DECELERATION TEST 11 IAW AMM 71-00-00. NO DEFECTS NOTED AFTER FINAL ENGINE RUN. OPS AND LEAK CHECKED GOOD. OK FOR SERVICE.
